Exact Traveling Wave Solutions of Modified Liouville Equation

Authors

  • Md Abdus Salam Department of Mathematics, Mawlana Bhashani Science and Technology University Tangail-1902
  • Md Obayedullah Department of Mathematics, Bangladesh University of Engineering and Technology Dhaka-1000
  • Md Shajib Ali Department of Mathematics, Islamic University, Kushtia-7003

DOI:

https://doi.org/10.3329/ganit.v35i0.28577

Keywords:

Generalized Bernoulli Sub-ODE method, Exp(-?(?))-expansion method, Modified Liouville equation, Traveling wave solutions

Abstract

In this paper fuzzy version of secant method has been introduced to obtain approximate solutions of a fuzzy non-linear equation. Graphical representations of the approximate solutions have also been shown. The idea of converging to the root to the desired degree of accuracy, which is the optimum solution, of a fuzzy non-linear equation has been focused.

GANIT J. Bangladesh Math. Soc.Vol. 35 (2015) 135-143

Downloads

Download data is not yet available.
Abstract
804
PDF
546

Author Biography

Md Abdus Salam, Department of Mathematics, Mawlana Bhashani Science and Technology University Tangail-1902



Downloads

Published

2016-06-28

How to Cite

Salam, M. A., Obayedullah, M., & Ali, M. S. (2016). Exact Traveling Wave Solutions of Modified Liouville Equation. GANIT: Journal of Bangladesh Mathematical Society, 35, 135–143. https://doi.org/10.3329/ganit.v35i0.28577

Issue

Section

Articles